Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Blood in stools, vomiting, taking wine excessively. Had been treated for bowel cancer. Remedy?

I have a roommate that has previously had and been treated for Bowel Cancer by Radiation and Chemo . He did not complete the final treatments. He has been in remission, for 2 years, until recently. He found out that it has re-occured. He has blood in his stools and at other times and is vomiting blood at times. He is currently been taking medication for the nausea but is drinking a lot of wine. He is refusing to do anything beyond that as he is from another country and has No Medical insurance. He intends to wait a month or two before he returns to Australia where he has medical insurance. What can he expect to happen if he doesn t do anything to take care of it immediately?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Oncologist, Radiation 's  Response
cancer of gastro-intestinal tract has high chance of spread to the liver and other systemic organs including the brain. so if recurrence is evident you must have to go for offering him definitive treatment. There is no scope of delay because this disease leaves no such option . Please consult your nearby oncologist. If major surgery or chemotherapy is not possible there is the option for oral chemotherapy also which may help to keep the disease in control for at least sometime. Anyway he should return to home as early as possible to receive a full treatment . take care.,
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor